# SDR 2002UALA01267

- Difficulty date: July 30, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 49,456 hours, 6,144 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL EXIT SIGN UNDER VIDEO MONITOR NEXT TO NUMBER 3 MAIN ENTRY DOOR ON LEFT HAND SIDE OF AIRCRAFT INOP.  EXIT SIGN WIRING SHOWED OPEN WIRE IN EXIT SIGN ASSEMBLY.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CONNECTOR ON EXIT SIGN ASSEMBLY.
